# SDR SWAA2022022266202

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT FROM BS 727A+5 TO 767+18; LBL 22; WL 156. /  REMOVED CORROSION . THE LOWEST REMAINING THICKNESS 0.032' ON BLENDED AREA L=2.2'X W=1'XD=0.008 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D ;SRM 53-60-53-01-2.  REMOVED AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO 847; LBL22; WL156; IAW SRM 51-40-02-0G-0;   LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DWG #146A7500.  INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 DWG 146A7502.
